MAUDE Adverse Event Report: ACE SURGICAL SUPPLY COMPANY EXTERNAL HEX IMPLANT; DENTAL IMPLANT

ACE SURGICAL SUPPLY COMPANY EXTERNAL HEX IMPLANT; DENTAL IMPLANT
Model Number 404011
Medical Device Problem Codes Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event has been determined to be a post-placement/pre-load failure.This implant loss suggests that the source of the problem was likely to stem from procedural errors and/or the lack of osseointegration.Additionally, other factors that may have contributed to the implant failure includes bone condition, patient oral hygiene, or patient behavior.Proper intended use of the implant is described in its instructions for use.Physical analysis cannot be performed.
 
Event or Problem Description
Mobility and inadequate bone quality/bone quantity were reported.Bone quality at the time of implant failure type iv.Time of loss in relation to the implantation was before prosthetic restoration.Primary stability was achieved.Osseointegration was not achieved.Augmentation procedure was not performed at the time of surgery.

Brand Name
EXTERNAL HEX IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLY COMPANY
1034 pearl street
brockton MA 02301
MDR Report Key7919562
Report Number1287163-2018-51765
Device Sequence Number19297492
Product Code DZE
UDI-Device Identifier00614950005475
UDI-Public00614950005475
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K954513
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number404011
Device Catalogue Number404011
Device Lot Number17020032
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2018
Initial Report FDA Received Date09/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR